Ask an expert
Question

26 Jul 2005

Nur-Istrate
Hi Doc,

I need to ask this, I was on Yasmin and now I want to use Nur-Istrate cause the Yasmin makes me retain a lot of water. The thing is, I'm not on my periods but I want to get a Nur-Istrate shot. What are the effects of doing so, should I wait for my next period or go ahead.

Thanx
Answer 391 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lolo, chances are that the Nur-Isterate® will do the same or even worse. The best would be to discuss this with your gynaecologist just to make sure. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote